×

zbMATH — the first resource for mathematics

Packing and covering of the complete graph with a graph G of four vertices or less. (English) Zbl 0521.05053

MSC:
05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
References:
[1] Beineke, L. W.: A survey of packing and covering of graphs: the many faces of graph theory. 45 (1969) · Zbl 0186.27601
[2] Bermond, J. C.: Cycles dans LES graphs et G-figurations. Thesis (1975)
[3] Bermond, J. C.; Schönheim, J.: G-decomposition of kn, where G has four vertices or less. Discrete math. 19, 113-120 (1977) · Zbl 0376.05016
[4] Bermond, J. C.; Sotteau, D.: Graph decomposition and G-designs. Proc. 5th british combinatorial conference, 53-72 (1975)
[5] A. E. Brouwer, Optimal packing of K4’s into a Kn. J. Combin. Theory Ser. A, to appear.
[6] Cain, P.: Decomposition of complete graph into stars. Bull. austral. Math. soc. 10, 23-30 (1974) · Zbl 0263.05120
[7] Caro, Y.; Schönheim, J.: Decomposition of trees into isomorphic sub-trees. ARS combin. 9, 119-130 (1980) · Zbl 0454.05022
[8] Chartrand, G.; Geller, D.; Hedetmieni, S.: Graphs with forbidden subgraphs. J. combin. Theory ser. B 10, 12-41 (1971) · Zbl 0223.05101
[9] Jr., M. K. Fort; Hedlund, G. A.: Minimal covering of pairs by triples. Pacific J. Math. 8, 709-719 (1958) · Zbl 0084.01401
[10] Kotzig, A.: On the decomposition of complete graphs into 4k-gons. Mat. fyz. Cas. 15, 229-233 (1965) · Zbl 0134.43402
[11] Mills, W. H.: On the covering of pairs by quadruples I. J. combin. Theory 13, No. 1, 55-78 (1972) · Zbl 0243.05024
[12] Mills, W. H.: On the covering of pairs by quadruples II.. J. combin. Theory 15, No. 2, 138-166 (1973) · Zbl 0261.05022
[13] Schönheim, J.: On maximal systems of k-tuples. Studia sci. Math. hungar., 363-368 (1966) · Zbl 0146.01403
[14] Schönheim, J.; Bialostocki, A.: Packing and covering of the complete graph with 4-cycles. Canad. math. Bull. 18, No. 5, 703-708 (1975) · Zbl 0322.05139
[15] Tarsi, M.: On the decomposition of a graph into stars. Discrete math. 36, 299-304 (1981) · Zbl 0467.05054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.